RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1983, Volume 47, Issue 6, Pages 1182–1207 (Mi izv1442)  

Integral representations and best approximation by generalized polynomials in systems of Mittag-Leffler type

M. M. Dzhrbashyan, V. M. Martirosyan


Abstract: Integral representations are established for generalized polynomials in certain systems of functions of Mittag-Leffler type, and a theorem is proved on the analytic continuation of functions with a sufficiently high degree of approximation by such polynomials.
Bibliography: 15 titles.

Full text: PDF file (1810 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1984, 23:3, 449–471

Bibliographic databases:

UDC: 517.5
MSC: Primary 42C30, 44A15; Secondary 30D60, 30B40
Received: 31.03.1982

Citation: M. M. Dzhrbashyan, V. M. Martirosyan, “Integral representations and best approximation by generalized polynomials in systems of Mittag-Leffler type”, Izv. Akad. Nauk SSSR Ser. Mat., 47:6 (1983), 1182–1207; Math. USSR-Izv., 23:3 (1984), 449–471

Citation in format AMSBIB
\Bibitem{DzhMar83}
\by M.~M.~Dzhrbashyan, V.~M.~Martirosyan
\paper Integral representations and best approximation by generalized polynomials in systems of Mittag-Leffler type
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1983
\vol 47
\issue 6
\pages 1182--1207
\mathnet{http://mi.mathnet.ru/izv1442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=727751}
\zmath{https://zbmath.org/?q=an:0556.30034|0536.30029}
\transl
\jour Math. USSR-Izv.
\yr 1984
\vol 23
\issue 3
\pages 449--471
\crossref{https://doi.org/10.1070/IM1984v023n03ABEH001780}


Linking options:
  • http://mi.mathnet.ru/eng/izv1442
  • http://mi.mathnet.ru/eng/izv/v47/i6/p1182

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:318
    Full text:135
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019